# SDR DALA2024101510099

- Difficulty date: October 13, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N508DN
- Make and model: Airbus A350-941
- Aircraft serial: 0190
- Aircraft time: 30,090 hours, 2,866 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Grill
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY SMOKE DETECTOR GRILL DAMAGED / LOCATIONS:207 / MYCABIN TEXT: FRC261703207 SOMEONE WANTS TO SMOKING INSIDE THAT THREE LEFT INDOOR BATHROOM, BUT THE SMOKE DETECTOR DID NOT GO ON ... BATTERY?? / INTERIOR. BITE TEST OF SDS AND WARNING TEST ARE PASSED. OK TO CONT' SVC PER AMM A350-A-26-17. NOTIFIED TO MCC. (LP# 0607317)
